MAUDE Adverse Event Report: MEDCOMP 12.5F X 90CM TRIP LMN CVC CATH; LT SILICONE CVC

MEDCOMP 12.5F X 90CM TRIP LMN CVC CATH; LT SILICONE CVC
Model Number MR28011231
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Waiting for information regarding the device and incident.
 
Event or Problem Description
Luer separating from extension tubing.
 
Additional Manufacturer Narrative
The device involved in the incident was not returned for evaluation.Attempts to obtain additional information and the sample for evaluation were unsuccessful a review of the manufacturing records could not be performed because the lot number of the kit or device was not provided.Without an evaluation of the device involved, or sufficient information we are unable to determine the cause or factors that may have contributed to this event.

Brand Name
12.5F X 90CM TRIP LMN CVC CATH
Common Device Name
LT SILICONE CVC
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key8095069
Report Number2518902-2018-00061
Device Sequence Number2025401
Product Code LJS
UDI-Device Identifier00884908084320
UDI-Public884908084320
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K003110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMR28011231
Device Catalogue NumberMR28011231
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/24/2018
Supplement Date Received by Manufacturer10/24/2018
Initial Report FDA Received Date11/21/2018
Supplement Report FDA Received Date05/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;